# SDR 05FDEA00312

- Difficulty date: February 18, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 77,008 hours, 27,177 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Part time: 66,671 hours, 25,112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, T
- Precautionary procedure: E, F, J, A

## Discrepancy

ON TAKEOFF NR 2 THROTTLE REQUIRED ONE KNOB WIDTH BEYOND 1 & 3 ON CLIMBOUT AT 3000 FT AGL RECEIVED AIR MANF 2 FAIL WITH NOTICEABLE AIRFRAME VIBRATION.  ENG 2 OIL TEMP HIGH ALERT FOLLOWED WITH PEAK OIL TEMP OF 201 DEGREES C.  ENGINE WAS SHUTDOWN AND NR 2 ENGINE FIRE EXTINGUISHER DISCHARGED.  INSPECTED INLET AND FOUND BIRD STRIKE DAMAGE. BORESCOPED FOUND SREVICABLE.REPLACED 2EA DAMAGED FAN BLADES, REPAIRED 11 EA BLADES, PERFORMED VIBE SURVEY AND TRIM BALANCE. REPLACED 6 FAN LINER SEGMENTS, REPEAIRED 2 HOLES IN THE COWLING. FOUND BAD OIL TEMP SENSOR,REPLACED. REPLACED RT BELLMOUTH ASSY DO TO DAMAGE AND REPLACED A DAMAGED FUEL LINE SWEDGE, LEAKING FUEL. OK FOR SERVICE.
